Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pink stool - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   i took a laxative last night and have had diarrhea today. This evening i took milk thistle (Silymarin 70mg) for the first time just before my evening meal. One hour later I ate mixed vegetables including a good portion of cooked beetroot. Four hours later and I have pink diarrhea. Scary. is it the beetroot plus the milk thistle or should i be worried?
Doctor :   Hi
User :   hi
User :   good evening. it's midnight here
Doctor :   There is no reason to be worried
Doctor :   beetroot is the cause for the pink stool here
User :   is it probably the beetroot? Inunderstand that Silymarin can cause diarreah and gastric distress?
User :   will it last long?
Doctor :   no , it may end by a day
User :   thanks. what a great service, my first time to use it and you set my mind at ease
Doctor :   you are welcome
Doctor :   Bye for now
User :   thanks, doc. goodnight
Doctor :   Take care
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor